Volume 29, Number 5, 2015



1. Soft Intersection Semigroups, Ideals and Bi-Ideals; a New Application on Semigroup Theory I, 917–946

Aslıhan Sezgin Sezer, Naim Çağman, Akın Osman Atagün, Muhammed Irfan Ali, Ergül Türkmen

PDFDOI 10.2298/FIL1505917S

2. Quotient Structure of Interior-closure Texture Spaces, 947–962

Şenol Dost

PDFDOI 10.2298/FIL1505947D

3. Fixed Point Theorems for Occasionally Weakly Compatible Mappings, II, 963–967

B. E. Rhoades

PDFDOI 10.2298/FIL1505963R

4. On a Class of Operators With Normal Aluthge Transformations, 969–975

Yousef Estaremi

PDFDOI 10.2298/FIL1505969E

5. Exponential Convergence for the k-th Order Statistics, 977–984

Suxia Yao, Yu Miao, Saralees Nadarajah

PDFDOI 10.2298/FIL1505977Y

6. Semi-abundant Semigroups with Quasi-Ehresmann Transversals, 985–1005

Shoufeng Wang

PDFDOI 10.2298/FIL1505985W

7. Approximation by Complex Modified Szász-Mirakjan-Stancu Operators in Compact Disks, 1007–1019

Nursel ÇETİN

PDFDOI 10.2298/FIL1505007C

8. Extragradient Algorithms for Variational Inequality, Fixed Point and Generalized Mixed Equilibrium Problems, 1021–1030

Baohua Guo, Lijuan Sun

PDFDOI 10.2298/FIL1505021G

9. Some Classes of p-valent Analytic Functions Associated with Hypergeometric Functions, 1031–1038

Khalida Inayat Noor, Nasir Khan

PDFDOI 10.2298/FIL1505031N

10. Remarks and Comments on Some Recent Results, 1039–1041

Vladimir Pavlović

PDFDOI 10.2298/FIL1505039P

11. QLS-Integrality of Complete r-Partite Graphs, 1043–1051

Milan Pokorný

PDFDOI 10.2298/FIL1505043P

12. Orthogonal Polynomials with Varying Weight of Laguerre Type, 1053–1062

Predrag M. Rajković, Sladjana D. Marinković, Miomir S. Stanković

PDFDOI 10.2298/FIL1505053R

13. The Additivity of Polygamma Functions, 1063–1066

Bai-Ni Guo, Feng Qi, Qiu-Ming Luo

PDFDOI 10.2298/FIL1505063G

14. Nonlinear Fuzzy Stability of a Functional Equation Related to a Characterization of Inner Product Spaces via Fixed Point Technique, 1067–1080

Zhihua Wang, Prasanna K. Sahoo

PDFDOI 10.2298/FIL1505067W

15. A Congruence Relation forWiener and Szeged Indices, 1081–1083

Ivan Gutman, Kexiang Xu, Muhuo Liu

PDFDOI 10.2298/FIL1505081G

16. Conservative Matrices in Summability of Series, 1085–1092

Dansheng Yu

PDFDOI 10.2298/FIL1505085Y

17. On the Index of Product Systems of Hilbert Modules, 1093–1111

Dragoljub J. Kečkić, Biljana Vujošević

PDFDOI 10.2298/FIL1505093K

18. Certain New Classes of Generalized Closed Sets and Their Applications in Ideal Topological Spaces, 1113–1120

Dhananjoy Mandal, M. N. Mukherjee

PDFDOI 10.2298/FIL1505113M

19. Notes on Re-nnd Generalized Inverses, 1121–1125

Xifu Liu, Rouyue Fang

PDFDOI 10.2298/FIL1505121L

20. Approximation by Complex Szász-Mirakyan-Stancu-Durrmeyer Operators in Compact Disks under Exponential Growth, 1127–1136

Sorin G. Gal, Vijay Gupta

PDFDOI 10.2298/FIL1505127G

21. Nonlinear ℒ-Fuzzy Stability of k-Cubic Functional Equation, 1137–1148

Reza Saadati, Yeol Je Cho, John Michael Rassias

PDFDOI 10.2298/FIL1505137S

22. Estimation of Stress-Strength Reliability Using Record Ranked Set Sampling Scheme from the Exponential Distribution, 1149–1162

Mahdi Salehi, Jafar Ahmadi

PDFDOI 10.2298/FIL1505149S

23. Computing the (k-)monopoly Number of Direct Product of Graphs, 1163–1171

Dorota Kuziak, Iztok Peterin, Ismael G. Yero

PDFDOI 10.2298/FIL1505163K